Revista Matemática Iberoamericana


Full-Text PDF (161 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 1, 2006, pp. 323–337
DOI: 10.4171/RMI/458

Published online: 2006-04-30

Oscillations of Hecke eigenvalues at shifted primes

Liangyi Zhao[1]

(1) University of Toronto, Canada

In this paper, we are interested in exploring the cancellation of Hecke eigenvalues twisted with an exponential sums whose amplitude is $\sqrt{n}$ at prime arguments.

Keywords: Hecke eigenvalues, exponential sums

Zhao Liangyi: Oscillations of Hecke eigenvalues at shifted primes. Rev. Mat. Iberoam. 22 (2006), 323-337. doi: 10.4171/RMI/458